About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947379, 11 pages
http://dx.doi.org/10.1155/2013/947379
Research Article

Spectral Regularization Methods for an Abstract Ill-Posed Elliptic Problem

1Department of Mathematics, University 8 Mai 1945 Guelma, P.O. Box 401, 24000 Guelma, Algeria
2Applied Mathematics Laboratory, University Badji Mokhtar Annaba, P.O. Box 12, 23000 Annaba, Algeria

Received 10 April 2013; Accepted 28 September 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Nadjib Boussetila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Qian, J. Mao, and L. Liu, “A spectral regularization method for a Cauchy problem of the modified Helmholtz equation,” Boundary Value Problems, vol. 2010, Article ID 212056, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Alessandrini, “Stable determination of a crack from boundary measurements,” Proceedings of the Royal Society of Edinburgh A, vol. 123, no. 3, pp. 497–516, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. D. Ang, R. Gorenflo, V. K. Le, and D. D. Trong, Moment Theory and Some Inverse Problems in Potential Theory and Heat Conduction, vol. 1792 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. M. Denisov, E. V. Zakharov, A. V. Kalinin, and V. V. Kalinin, “Numerical solution of the inverse electrocardiography problem with the use of the Tikhonov regularization method,” Computational Mathematics and Cybernetics, vol. 32, no. 2, pp. 61–68, 2008.
  5. M. M. Lavrentev, V. G. Romanov, and G. P. Shishatskii, Ill-Posed Problems in Mathematical Physics and Analysis, American Mathematical Society, Providence, RI, USA, 1986.
  6. L. E. Payne, Improperly Posed Problems in Partial Differential Equations, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1975. View at MathSciNet
  7. G. Alessandrini, L. Rondi, E. Rosset, and S. Vessella, “The stability for the Cauchy problem for elliptic equations,” Inverse Problems, vol. 25, no. 12, Article ID 123004, 47 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. U. Tautenhahn, “Optimal stable solution of Cauchy problems for elliptic equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 15, no. 4, pp. 961–984, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Qian, C.-L. Fu, and Z.-P. Li, “Two regularization methods for a Cauchy problem for the Laplace equation,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 479–489, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. N. Hào, N. V. Duc, and D. Lesnic, “A non-local boundary value problem method for the Cauchy problem for elliptic equations,” Inverse Problems, vol. 25, no. 5, Article ID 055002, 27 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X.-L. Feng, L. Eldén, and C.-L. Fu, “A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data,” Journal of Inverse and Ill-Posed Problems, vol. 18, no. 6, pp. 617–645, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. I. V. Mel’nikova, “Regularization of ill-posed differential problems,” Siberian Mathematical Journal, vol. 33, no. 2, pp. 289–298, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. N. Vabishchevich and A. Yu. Denisenko, “Regularization of nonstationary problems for elliptic equations,” Journal of Engineering Physics and Thermophysics, vol. 65, no. 6, pp. 1195–1199, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. A. Kozlov and V. G. Maz’ya, “On iterative procedure for solving ill-posed boundary value problems that preserve differential equations,” Leningrad Mathematical Journal, vol. 1, no. 5, pp. 1207–1228, 1990. View at MathSciNet
  15. D. N. Hào, “A mollification method for ill-posed problems,” Numerische Mathematik, vol. 68, no. 4, pp. 469–506, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Dunford and J. Schwartz, Linear Operators—Part II, John Wiley & Sons, New York, NY, USA, 1967.
  17. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. G. Kreĭn and Ju. I. Petunin, “Scales of Banach spaces,” Uspekhi Matematicheskikh Nauk, vol. 21, no. 2(128), pp. 89–168, 1966. View at Zentralblatt MATH · View at MathSciNet
  19. H. O. Fattorini, The Cauchy Problem, vol. 18 of Encyclopedia of Mathematics and Its Applications, Addison-Wesley Publishing, Reading, Mass, USA, 1983. View at MathSciNet
  20. K. Schmüdgen, Unbounded Self-Adjoint Operators on Hilbert Space, vol. 265 of Graduate Texts in Mathematics, Springer, Dordrecht, The Netherlands, 2012. View at Publisher · View at Google Scholar · View at MathSciNet